Alert archive / Montana / Tornado Warnings in 2014
Tornado Warning 2, NWS Billings, MT
NWS Billings, MT issued this tornado warning at May 31, 2014, 4:20 PM MDT for Custer County, Rosebud County, Montana. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2014, 4:20 PM MDT (22:20 UTC)
- Expired
- May 31, 2014, 4:45 PM MDT
- In force
- 25 min
- Issued by
- NWS Billings, MT
- Area
- Storm-based polygon
Counties Custer County, MT, Rosebud County, MT
The radar
The Glasgow radar (KGGW), 183 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 31, 2:22 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 10.3 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2972 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
963
WFUS55 KBYZ 312220
TORBYZ
MTC017-087-312245-
/O.NEW.KBYZ.TO.W.0002.140531T2220Z-140531T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BILLINGS MT
420 PM MDT SAT MAY 31 2014
THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN CUSTER COUNTY IN SOUTHEAST MONTANA...
NORTHEASTERN ROSEBUD COUNTY IN SOUTHEAST MONTANA...
* UNTIL 445 PM MDT
* AT 419 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 22
MILES SOUTH OF HILLSIDE...OR 25 MILES NORTHWEST OF MILES CITY...AND
MOVING EAST AT 25 MPH.
* THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN CUSTER AND NORTHEASTERN ROSEBUD COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4656 10646 4663 10645 4663 10607 4651 10604
TIME...MOT...LOC 2219Z 268DEG 38KT 4658 10632
$$
RICHMOND1 follow-up statement
715
WWUS55 KBYZ 312237
SVSBYZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
437 PM MDT SAT MAY 31 2014
MTC017-087-312245-
/O.CON.KBYZ.TO.W.0002.000000T0000Z-140531T2245Z/
CUSTER MT-ROSEBUD MT-
437 PM MDT SAT MAY 31 2014
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM MDT FOR
NORTHWESTERN CUSTER AND NORTHEASTERN ROSEBUD COUNTIES...
AT 437 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 15 MILES
NORTHWEST OF MILES CITY...MOVING EAST AT 25 MPH.
THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN CUSTER AND NORTHEASTERN ROSEBUD COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4655 10640 4663 10639 4663 10607 4651 10604
TIME...MOT...LOC 2237Z 268DEG 38KT 4658 10604
$$
RICHMONDWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Billings, MT wrote its last area forecast discussion before this tornado warning went out at May 31, 2:55 PM MDT, 1 hour 25 minutes earlier.
Area forecast discussion, May 31, 2:55 PM MDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BILLINGS MT
255 PM MDT SAT MAY 31 2014
.SHORT TERM...VALID FOR SUN AND MON...
MADE VERY FEW CHANGES TO THE FORECAST FOR TODAY AS ALL
INDICATIONS CONTINUE TO POINT TO A VERY ACTIVE WEATHER DAY...WITH
STRONG TO SEVERE THUNDERSTORMS ACROSS THE ENTIRE FORECAST AREA.
CHANGES CONSISTED PRIMARILY TO MINOR TEMPERATURE ADJUSTMENT FOR
SUNDAY AND MONDAY. SHOWERS THROUGH WEST EARLY THIS MORNING SLOWED
THE WESTERN DEVELOPMENT A BIT BUT SEVERE POTENTIAL STILL LOOKS
GOOD.
A LARGE TROF OVER THE PACIFIC NORTHWEST THIS MORNING CONTINUES TO
MOVE INTO THE FOUR CORNERS REGION...BRINGING DIFFLUENT SOUTHWEST
FLOW ALOFT ACROSS THE EASTERN HALF OF MONTANA. SOUTHWEST SFC WINDS
CONTINUE IN THE EAST...BOLSTERING LOW-LEVEL MOISTURE. GOOD SPEED
AND DIRECTIONAL WIND SHEAR ARE STILL PROGGED ACROSS THE SOUTHEAST
COUNTIES. STEEP LAPSE RATES AND CAPES ON THE ORDER...WITH SOME
INDICATIONS OF 1000-2000J/KG IN THE EAST AND CLIMBING NUMBERS IN
THE WEST. LARGE HAIL AND DAMAGING WINDS WILL BE LIKELY WITH ANY
THUNDERSTORM...AND CANNOT RULE OUT THE POSSIBILITY OF AN ISOLATED
TORNADO...ESPECIALLY ACROSS POWDER RIVER AND CARTER COUNTIES. HAVE
OPTED TO CONTINUE WITH MENTIONS OF LARGE HAIL AND DAMAGING WINDS
ACROSS THE REGION TODAY...WITH LITTLE CHANGE IN POPS. THE ONLY
QUESTION MARK IS IF WE WILL WARM UP ENOUGH TO SUPPORT STORM
STRONG DEVELOPMENT.
UPPER LEVEL TROFFING WILL REMAIN OVER THE REGION SUNDAY...BUT BEST
DYNAMICS SHIFT EAST INTO THE DAKOTAS. STRONG AND SEVERE
THUNDERSTORMS ARE NOT EXPECTED...BUT SHOWERS AND THUNDERSTORMS
WILL CONTINUE.
THE FLOW TURNS ZONAL FOR MONDAY...BUT REMAINS UNSETTLED WITH GOOD
PWATS AVAILABLE AND SHORTWAVES THROUGH THE FLOW.
TEMPERATURES WILL BE A GOOD 5 TO 10 DEGREES COOLER
WITH MOST LOCATIONS ONLY IN THE UPPER 60S TO LOWER 70S FOR SUNDAY
AND MONDAY. AAG
.LONG TERM...VALID FOR TUE...WED...THU...FRI...SAT...
VERY MINOR CHANCES TO THE EXTENDED PERIOD BEGINNING TUESDAY.
MODELS REMAIN IN PRETTY GOOD AGREEMENT THROUGH THE
PERIOD...FAVORING CONTINUED UNSETTLED WEATHER ACROSS THE REGION.
ANOTHER WAVE WILL PUSH ACROSS THE REGION TUESDAY...AND SHOULD
SUPPORT ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. LOW LEVELS
DO NOT APPEAR AS FAVORABLE TO SUPPORT WELL ORGANIZED
CONVECTION...SO EXPECT SOME INITIALLY TERRAIN DRIVEN
DEVELOPMENT...BUT SCATTERED ACTIVITY MOVING INTO THE PLAINS. THE
TROF FINISHES CROSSING THE REGION TUESDAY NIGHT.
SHOWER POTENTIAL DECREASES WEDNESDAY AND THURSDAY...WITH DECREASED
MOISTURE AND MIXING IN ZONAL TYPE FLOW...BUT AIRMASS SHOWERS AND
THUNDER CANNOT BE RULED OUT.
THERE IS SOME INDICATION THAT ANOTHER STRONG SYSTEM WILL DIG INTO
THE NORTHERN PORTIONS OF THE PACIFIC NORTHWEST AT THE END OF THE
WEEK...BUT MODELS DIVERGE A BIT ON THIS. WILL NEED TO BE WATCHED
CLOSELY IN LATER SHIFTS.
TEMPERATURES WILL CLIMB BACK ABOVE NORMAL ACROSS THE REGION
THROUGH THE DURATION OF THE EXTENDED PERIOD...WITH TEMPERATURES IN
THE LOW TO MID 70S ACROSS THE REGION. AAG
&&
.AVIATION...
SHOWERS AND THUNDERSTORMS CONTINUE TO BECOME MORE WIDESPREAD..AND
CONDITIONS REMAIN FAVORABLE FOR VERY STRONG TO SEVERE THUNDERSTORMS
THROUGH THIS EVENING. LARGE HAIL AND WIND GUSTS IN EXCESS OF 50
KTS ARE EXPECTED. AAG
&&
.PRELIMINARY POINT TEMP/POPS...
SUN MON TUE WED THU FRI SAT
-----------------------------------------------------------
BIL 054/067 049/069 049/075 054/074 052/075 053/073 051/071
67/T 44/T 44/T 44/T 33/T 23/T 33/T
LVM 046/066 040/068 044/074 046/071 044/073 044/073 044/069
46/T 44/T 43/T 44/T 33/T 33/T 33/T
HDN 056/068 047/070 048/077 053/077 051/077 052/074 053/073
67/T 44/T 44/T 44/T 33/T 23/T 33/T
MLS 056/070 051/070 049/075 054/075 055/076 054/072 054/073
86/T 44/T 33/T 44/T 33/T 23/T 33/T
4BQ 058/070 050/071 050/075 053/075 054/076 053/073 055/075
86/T 34/T 34/T 44/T 33/T 33/T 33/T
BHK 055/068 050/068 048/072 051/072 052/073 052/070 053/068
87/T 54/T 33/T 44/T 43/T 33/T 33/T
SHR 051/069 045/070 045/075 048/072 048/072 049/072 050/071
66/T 34/T 44/T 44/T 43/T 33/T 33/T
&&
.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...SEVERE THUNDERSTORM WATCH 199 IN EFFECT UNTIL 9 PM MDT THIS
EVENING FOR ZONES 29>33-35>39-56>58-67.
WY...SEVERE THUNDERSTORM WATCH 199 IN EFFECT UNTIL 9 PM MDT THIS
EVENING FOR ZONES 98-99.
&&
WEATHER.GOV/BILLINGSHazardous weather outlook, May 31, 2:58 PM MDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BILLINGS MT 258 PM MDT SAT MAY 31 2014 MTZ028>042-056>058-063>068-WYZ098-099-012100- SOUTHERN WHEATLAND-MUSSELSHELL-TREASURE-NORTHERN ROSEBUD-CUSTER- FALLON-NORTHERN STILLWATER-YELLOWSTONE-POWDER RIVER-CARTER- SOUTHERN BIG HORN-EASTERN CARBON-NORTHERN PARK- NORTHERN SWEET GRASS-GOLDEN VALLEY-RED LODGE FOOTHILLS- NORTHERN BIG HORN-SOUTHERN ROSEBUD-JUDITH GAP-PARADISE VALLEY- LIVINGSTON AREA-BEARTOOTH FOOTHILLS-ABSAROKA/BEARTOOTH MOUNTAINS- CRAZY MOUNTAINS-NORTHEAST BIG HORN MOUNTAINS-SHERIDAN FOOTHILLS- 258 PM MDT SAT MAY 31 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...SOUTH CENTRAL MONTANA...SOUTHEAST MONTANA AND NORTH CENTRAL WYOMING. .DAY ONE...TONIGHT CONDITIONS WILL BE FAVORABLE FOR SEVERE THUNDERSTORMS THROUGH THIS EVENING...WITH LARGE HAIL...DAMAGING WINDS...HEAVY RAIN AND EVEN A FEW TORNADOES POSSIBLE. THE STORMS ARE LIKELY TO IMPACT MOST OF THE REGION THROUGH A GOOD PORTION OF THE DAY. ORGANIZERS OF OUTDOOR ACTIVITIES WILL WANT TO HAVE A SEVERE WEATHER ACTION PLAN INCLUDING A RELIABLE METHOD FOR MONITORING THE WEATHER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SHOWERS AND THUNDERSTORMS ARE LIKELY AGAIN ON SUNDAY...THOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. THE GREATEST RISK OF SEVERE STORMS ON SUNDAY WILL BE FROM MILES CITY AND BROADUS EASTWARD. LOCALLY HEAVY RAINFALL TODAY AND SUNDAY MAY CAUSE ADDITIONAL RISES ON RIVERS AND STREAMS. PLEASE MONITOR THE SITUATION CLOSELY AND LOOK FOR UPDATED FORECASTS...WATCHES AND WARNINGS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, May 31, 3:30 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
330 PM MDT SAT MAY 31 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TORNADO 7 N BASCOM 46.73N 106.76W
05/31/2014 ROSEBUD MT LAW ENFORCEMENT
BRIEF ROPE TORNADO TOUCHED DOWN IN OPEN FIELDS.
&&
VICKIESSpecial weather statement, May 31, 3:36 PM MDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
336 PM MDT SAT MAY 31 2014
MTZ031-032-312215-
CUSTER MT-NORTHERN ROSEBUD MT-
336 PM MDT SAT MAY 31 2014
...SIGNIFICANT WEATHER ADVISORY...
AT 335 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF HILLSIDE...OR 38 MILES NORTH OF FORSYTH...MOVING EAST
AT 25 MPH.
DIME SIZE HAIL..HEAVY RAIN AND WINDS IN EXCESS OF 40 MPH WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ROCK SPRINGS AND ANGELA.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4679 10591 4667 10592 4666 10603 4670 10654
4671 10656 4684 10655 4685 10638 4685 10609
4686 10608 4686 10593
TIME...MOT...LOC 2135Z 269DEG 21KT 4680 10645
RICHMONDSpecial weather statement, May 31, 3:38 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
338 PM MDT SAT MAY 31 2014
MTZ058-312230-
SOUTHERN ROSEBUD MT-
338 PM MDT SAT MAY 31 2014
...SIGNIFICANT WEATHER ADVISORY...
AT 337 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTHWEST OF ASHLAND...OR 25 MILES SOUTH OF COLSTRIP...MOVING
NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM. HEAVY RAIN IS ALSO
EXPECTED.
LOCATIONS IMPACTED INCLUDE...
ASHLAND...LAME DEER AND BIRNEY.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4546 10667 4567 10656 4568 10623 4542 10625
4535 10637
TIME...MOT...LOC 2137Z 217DEG 17KT 4554 10646
CJSSpecial weather statement, May 31, 3:44 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BILLINGS MT 344 PM MDT SAT MAY 31 2014 MTZ056-066-067-312230- RED LODGE FOOTHILLS MT-ABSAROKA/BEARTOOTH MOUNTAINS MT- BEARTOOTH FOOTHILLS MT- 344 PM MDT SAT MAY 31 2014 ...SIGNIFICANT WEATHER ADVISORY... AT 342 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTH OF COOKE CITY...OR 33 MILES WEST OF RED LODGE...MOVING EAST AT 25 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT LIGHTNING. LOCATIONS IMPACTED INCLUDE... ROSCOE...ALPINE...LUTHER AND MYSTIC LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4503 10999 4526 11004 4538 10942 4505 10937 TIME...MOT...LOC 2142Z 265DEG 23KT 4516 10993 JKL
Special weather statement, May 31, 3:51 PM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
351 PM MDT SAT MAY 31 2014
WYZ099-312230-
SHERIDAN FOOTHILLS WY-
351 PM MDT SAT MAY 31 2014
...SIGNIFICANT WEATHER ADVISORY...
AT 348 PM MDT...DOPPLER RADAR WAS TRACKING AN AREA OF STRONG
THUNDERSTORMS IN SOUTHEASTERN SHERIDAN COUNTY...MOVING NORTHEAST AT
15 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CLEARMONT...ARVADA...LEITER AND UCROSS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY RAIN ARE OCCURING
WITH THESE STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A
THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4478 10652 4480 10648 4483 10611 4482 10601
4457 10601 4456 10605 4455 10643 4456 10669
TIME...MOT...LOC 2147Z 216DEG 12KT 4456 10640
STCSpecial weather statement, May 31, 4:03 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BILLINGS MT 403 PM MDT SAT MAY 31 2014 MTZ034-039-041-056-066-067-312245- EASTERN CARBON MT-RED LODGE FOOTHILLS MT-NORTHERN SWEET GRASS MT- ABSAROKA/BEARTOOTH MOUNTAINS MT-BEARTOOTH FOOTHILLS MT- NORTHERN STILLWATER MT- 403 PM MDT SAT MAY 31 2014 ...SIGNIFICANT WEATHER ADVISORY... AT 401 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 19 MILES WEST OF ABSAROKEE...OR 29 MILES SOUTH OF BIG TIMBER...MOVING NORTHEAST AT 25 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT LIGHTNING. LOCATIONS IMPACTED INCLUDE... ABSAROKEE...COONEY RESERVOIR ST PARK...DEAN...LIMESTONE...NYE... FISHTAIL AND REED POINT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4530 10984 4555 11001 4578 10952 4543 10919 TIME...MOT...LOC 2201Z 237DEG 20KT 4542 10983 JKL
The office that day
Everything else NWS Billings, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 2:37 PM MDT | Special Weather Statement | BYZ | 38 min | |
| May 31, 2:45 PM MDT | Severe Thunderstorm Warning | BYZ | Rosebud | 60 min |
| May 31, 3:05 PM MDT | Special Weather Statement | BYZ | Carbon | 40 min |
| May 31, 3:36 PM MDT | Special Weather Statement | BYZ | 39 min | |
| May 31, 3:38 PM MDT | Special Weather Statement | BYZ | 52 min | |
| May 31, 3:44 PM MDT | Special Weather Statement | BYZ | Carbon | 46 min |
| May 31, 4:03 PM MDT | Special Weather Statement | BYZ | Stillwater | 42 min |
| May 31, 4:07 PM MDT | Severe Thunderstorm Warning | BYZ | Custer, Rosebud | 53 min |
| May 31, 4:37 PM MDT | Severe Thunderstorm Warning | BYZ | Big Horn, Rosebud | 53 min |
| May 31, 4:44 PM MDT | Tornado Warning | BYZ | Rosebud | 31 min |
| May 31, 5:07 PM MDT | Special Weather Statement | BYZ | Big Horn | 38 min |
| May 31, 5:12 PM MDT | Severe Thunderstorm Warning | BYZ | Custer, Powder River, Rosebud | 63 min |
| May 31, 5:16 PM MDT | Severe Thunderstorm Warning | BYZ | Rosebud | 59 min |
| May 31, 5:26 PM MDT | Special Weather Statement | BYZ | Big Horn | 34 min |
| May 31, 5:29 PM MDT | Tornado Warning | BYZ | Custer, Rosebud | 31 min |
| May 31, 5:38 PM MDT | Severe Thunderstorm Warning | BYZ | Big Horn | 37 min |
Nearby
Tornado Warnings in Montana, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.